# SDR SWAA2019071834970

- Difficulty date: July 5, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SLS5182A34002
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241ADF HAD DAMAGED INSERT.  R&R INSERT IAW SRM.
